دانلود مقاله ISI انگلیسی شماره 42249
عنوان فارسی مقاله

خواص ریاضی مدلهای EOQ با ساختار هزینه ویژه

کد مقاله سال انتشار مقاله انگلیسی ترجمه فارسی تعداد کلمات
42249 2013 8 صفحه PDF سفارش دهید محاسبه نشده
خرید مقاله
پس از پرداخت، فوراً می توانید مقاله را دانلود فرمایید.
عنوان انگلیسی
Mathematical properties of EOQ models with special cost structure
منبع

Publisher : Elsevier - Science Direct (الزویر - ساینس دایرکت)

Journal : Applied Mathematical Modelling, Volume 37, Issue 3, 1 February 2013, Pages 659–666

کلمات کلیدی
تعداد سفارش اقتصادی - سفارش بهینه - تقاضای غیرثابت - هزینه های برگزاری متغیر
پیش نمایش مقاله
پیش نمایش مقاله خواص ریاضی مدلهای EOQ با ساختار هزینه ویژه

چکیده انگلیسی

An existence-uniqueness theorem is proved about a minimum cost order for a class of inventory models whose holding costs grow according to a stock level power law. The outcomes of Mingari Scarpello and Ritelli (2008) [1] are then extended to different environments: i.e., when the holding costs change during time generalizing a model available in Weiss (1982) [11], or with invariable holding costs but adopting a backordering strategy. Application cases are provided assuming several functional behaviors of demand versus the stock level.

خرید مقاله
پس از پرداخت، فوراً می توانید مقاله را دانلود فرمایید.